Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 404928, 26 pages
http://dx.doi.org/10.1155/2012/404928
Research Article

Existence of Subharmonic Periodic Solutions to a Class of Second-Order Non-Autonomous Neutral Functional Differential Equations

1Department of Mathematics, Hunan University, Changsha 410082, China
2Department of Mathematics, Wilfrid Laurier University, Waterloo, ON, Canada N2L 3C5

Received 27 December 2011; Accepted 18 January 2012

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2012 Xiao-Bao Shu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Bao Shu, Yongzeng Lai, and Fei Xu, “Existence of Subharmonic Periodic Solutions to a Class of Second-Order Non-Autonomous Neutral Functional Differential Equations,” Abstract and Applied Analysis, vol. 2012, Article ID 404928, 26 pages, 2012. doi:10.1155/2012/404928